# SDR ASAA2023021641970

- Difficulty date: February 16, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N943AK
- Make and model: Boeing 737-9
- Aircraft serial: 44084
- Aircraft time: 1,726 hours, 499 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE DURING PREFLIGHT.  GROUNDED - YES. PULLED C/B'S ACCORDING TO QRH FMS-NAVIGATION. FMC DISAGREE. RESET SUCCESSFUL.
